# SDR 97ZZZX2871

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont LTSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 1052948
- Condition: Loose
- Location: Drive End
- Part time: 361 hours
- Component: S6RSC25
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRIVE END BEARING INNER RACE BECAME LOOSE ON SHAFT CAUSING OIL TO LEAK THOUGH SEAL.  MAG HAD AN EXTREME AMOUNT OF OIL INTERNALLY AND STILL RAN NORMALLY.
